Translator Disclaimer
2014 Pseudoquotients on commutative Banach algebras
Dragu Atanasiu, Piotr Mikusiński, Angela Siple
Banach J. Math. Anal. 8(2): 60-66 (2014). DOI: 10.15352/bjma/1396640051

Abstract

We consider pseudoquotient extensions of positive linear functionals on a commutative Banach algebra $\mathcal{A}$ and give conditions under which the constructed space of pseudoquotients can be identified with all Radon measures on the structure space $\hat{\mathcal{A}}$.

Citation

Download Citation

Dragu Atanasiu. Piotr Mikusiński. Angela Siple. "Pseudoquotients on commutative Banach algebras." Banach J. Math. Anal. 8 (2) 60 - 66, 2014. https://doi.org/10.15352/bjma/1396640051

Information

Published: 2014
First available in Project Euclid: 4 April 2014

zbMATH: 1294.46040
MathSciNet: MR3189538
Digital Object Identifier: 10.15352/bjma/1396640051

Subjects:
Primary: 46J05
Secondary: 28C05, ‎43A32, 43A35

Rights: Copyright © 2014 Tusi Mathematical Research Group

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.8 • No. 2 • 2014
Back to Top